Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone,

I'm 26. I had intercourse with my boyfriend on May 11th, during first day of my fertile week. We used a condom, he pulled in, but the condom broke. I went to get Plan B (which I've been taking for the first time), which I took 40 hours later, on the 13th.

From May 19th to 22nd, I've had spotting and cramping. I've had very sore and sensitive breasts since the 19th, so it's been 4 days now. Also, I've noticed they seem much bigger, and they also seem to be changing in some way. I am 8 days away from the next projected start date of my period. 

I'd like to know if you think there could be a chance of pregnancy. Also, I'd like to know about your experience with the Plan B pill. Did some of you experience pregnancy despite that fact that you took the pill?

Thanks!

Loading...

Hi Emilie,

Plan B is very effective within 72 hours of pregnancy.  There is always a chance of pregnancy however.

You are describing VERY common side effects of Plan B or other emergency contraceptives.

Spotting, cramping, and swollen/sensitive breasts are all NORMAL.  Remember, Plan B is a VERY large dose of hormones.  It can also change your cycle.  Your next FEW periods can be early or later and heavier or lighter than normal.

I don't think you're pregnant.

Hope it helps.

Reply

Loading...